Mathematical Biosciences and Engineering, 2009, 6(3): 585-590. doi: 10.3934/mbe.2009.6.585.

Primary: 92D30; Secondary: 34D20.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Global asymptotic properties for a Leslie-Gower food chain model

1. MACSI, Department of Mathematics and Statistics, University of Limerick, Limerick

We study global asymptotic properties of a continuous time Leslie-Gower food chain model. We construct a Lyapunov function which enables us to establish global asymptotic stability of the unique coexisting equilibrium state.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Lyapunov function; Leslie-Gower model; global stability.

Citation: Andrei Korobeinikov, William T. Lee. Global asymptotic properties for a Leslie-Gower food chain model. Mathematical Biosciences and Engineering, 2009, 6(3): 585-590. doi: 10.3934/mbe.2009.6.585

 

This article has been cited by

  • 1. Wen-Bin Yang, Yan-Ling Li, Jian-Hua Wu, Hai-Xia Li, Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses, Discrete and Continuous Dynamical Systems - Series B, 2015, 20, 7, 2269, 10.3934/dcdsb.2015.20.2269
  • 2. Vasyl Martsenyuk, Aleksandra Kłos-Witkowska, Andriy Sverstiuk, Stability, bifurcation and transition to chaos in a model of immunosensor based on lattice differential equations with delay, Electronic Journal of Qualitative Theory of Differential Equations, 2018, 27, 1, 10.14232/ejqtde.2018.1.27
  • 3. H. M. Safuan, H. S. Sidhu, Z. Jovanoski, I. N. Towers, Impacts of Biotic Resource Enrichment on a Predator–Prey Population, Bulletin of Mathematical Biology, 2013, 75, 10, 1798, 10.1007/s11538-013-9869-7
  • 4. Cruz Vargas-De-León, Lyapunov functions for two-species cooperative systems, Applied Mathematics and Computation, 2012, 219, 5, 2493, 10.1016/j.amc.2012.08.084
  • 5. Chaity Ganguli, T. K. Kar, P. K. Mondal, Optimal harvesting of a prey–predator model with variable carrying capacity, International Journal of Biomathematics, 2017, 10, 05, 1750069, 10.1142/S1793524517500693
  • 6. Hamizah M. Safuan, Isaac N. Towers, Zlatko Jovanoski, Harvinder S. Sidhu, On travelling wave solutions of the diffusive Leslie–Gower model, Applied Mathematics and Computation, 2016, 274, 362, 10.1016/j.amc.2015.10.088

Reader Comments

your name: *   your email: *  

Copyright Info: 2009, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved